# SDR DLM88970497

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Part time: 16,820 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT 35,000 FEET, HEARD/FELT LOUD THUMP FROM LT SIDE.   LT ENGINE INSTRUMENTS ROLLED BACK ON ITS OWN; REDUCED LT THROTTLE TO IDLE THEN SHUT DOWN BY CHECK LIST.  INSP INLET AND EXHAUST-ALL OK-REPLACED LT INLET COWL AND NOSE BULLET.  EPR LEAK CKS GOOD.  BORESCOPED 6TH/7TH STAGE OF COMPRESSOR.  ALL OK. RAN ENG TO TAKEOFF POWER.  ALL IND NORMAL.  ALSO REPLACED F/C LAV TANK ASSY DUE TO PREVIOUS WRITE-UPS ON LAV  LEAKAGE.  PRESS A/C, LEAK CKS OK.  CLEANED BLUE STREAK FROM FUSELAGE AREAS.  ENGINE TOTAL CYCLES, 13,376.
